Thanks for answering the question I forgot to ask before about the add back estrogen. That makes sense to me and I would think it would have to help with the side effects. The way your body reacted to the Lupron is odd, but as we discussed before, I did not have the pain when I was on Lupron either and my GI said it helps with IBS and IBD. And it helped some with the right side pain I have as well from whatever source. It's beyond me!? When you had the "pain incident" a year and a half ago, did you have anything else going on like a fever, or anything that would have indicated an inflammatory response to something? Thanks. Ginny
At Wed, 1 Sep 1999, Christine M. Smith wrote:
>It is not At Wed, 1 Sep 1999, Ginny King wrote:
>>I don't know anything about Zoladex. I did take Lupron injections for
>>six months. I personally had a tough time with the side effects but
>>others have had success. I suffered with migraine headaches for the
>>first time while on the drug along with bone pain and severe hot
>>flashes. Another lady on the forum mentioned that they now can do
>>estrogen replacement therapy which I would think would minimize some of
>>the side effects. I forgot to ask her, but one thing I wonder is if the
>>estrogen replacement would in any way reduce the effectiveness of the
>>Lupron since part of the reason it works on endo is by depriving the
>>body of estrogen. I would think they would not prescibe it if it did
>>not work. Anyway, sorry I'm not much help. I do feel that Lupron needs
>>to be considered carefully before taking it. Maybe the Zoladex has
>>fewer side effects? Take care. Ginny
>I have mentioned "add back therapy" with estrogen in the past. The
>first time I had Lupron they weren't doing this
>and when I had the second, 3 month trial run, I did have add back
>therapy. My gyn said it does seem odd but the results were coming in
>favorably. They only give a very small amount of estrogen back, nothing
>like what your body normally makes. I think to understand this you
>would have to have a good understanding of reproductive biochemistry.
>It's beyond me.
>I had a very odd response to Lupron according to my gyn. Unless he was
>"bs-ing" me, and why would he do that, he said he had never seen a
>response to Lupron as he did in me.
>It is not supposed to affect adhesions, yet after 6 months on Lupron my
>entire pelvis was soft and normal feeling, not scarred feeling the way
>it was previously. I asked him why and he shrugged his shoulders. Then
>when I had my pain incident about 1 1/2 years after Lupron therapy I was
>once again scarred feeling. Very strange.